newveins wrote:People clot with or without using blood thinners and anticoagulants. Doctors are all over the place with them for the simple reason there is no science to back up their use unless a patient has a history of clotting problems. Of course, one can try blaming the lack of thinners and anticoagulants if one gets a clot but fact is there are all kinds of reasons this can happen like an inappropriate stent, perhaps too small, a stent that moved slightly, a stent is a foreign body some people may be prone to "overdo" the healing after the tearing just like some people tend to build more scar tissue after surgery, lack of exercise, added injury during sleep or in general etc etc. We just don't know.
I'm not certain that I can agree with this statement. Dr. Sclafani has stated that angioplasty injures the vein wall and makes the vein much more prone to clotting.
I have to agree with NHE. It seems reasonable that after any manipulation of the veins that a blood thinning program should be advised. The body will clot over an injury.
I feel terrible for PKlittle. She will hopefully share more about how Dr. Siskin dealt with her problems. It is a cautionary tale.
There is a problem when a doctor is not readily available to address concerns or issues after treatment. This is not something we can do once and walk away. We need to be monitored closely.
The medications I took after treatment with Dr. Dake were an Aspirin, Coumadin and Plavix. I also had stents. He is still available at a moments notice by email for any questions or concerns I have. I went to see him 2 months after treatment and a year after for check-ups. I will see him every year from here on out. Good follow-up care is essential because we are all learning about CCSVI and it is ever changing at this time.